MathSciNet Relay Station
MathSciNet bibliographic data
MR776181 (86g:05024) 05B45 (11H31 20K01 52A45)
Szabó, S. Rational tilings by $n$-dimensional crosses. II. Proc. Amer. Math. Soc. 93 (1985), no. 4, 569–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement